# SDR SWIA200515334

- Difficulty date: July 29, 2005
- Submitted: August 3, 2005
- Operation: Air carrier
- Aircraft: N463SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7820
- Aircraft time: 5,876 hours, 4,606 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

2ND AFT OVHD EMERGENCY LIGHT INOP.  RELAMPED 2ND AFT OVHD EMERGENCY LIGHT.  OPERATIONAL CHECK GOOD.
